Ostrowski type inequalities for functions whose derivatives are h-convex in absolute value

[img]
Preview
79-Article Text-200-1-10-20160107.pdf - Published Version (347kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Ostrowski type inequalities for functions whose derivatives are h-convex in absolute value. Acta et Commentationes Universitatis Tartuensis de Mathematica, 19 (2). 133 - 148. ISSN 1406-2283

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/32273
DOI https://doi.org/10.12697/ACUTM.2015.19.13
Official URL http://acutm.math.ut.ee/index.php/acutm/article/vi...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords h-convex function; inequality
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login